MathSciNet Relay Station
MathSciNet bibliographic data
MR436244 60B05 (28A40 60G30)
Gleit, Alan; Zinn, Joel Admissible and singular translates of measures on vector spaces. Trans. Amer. Math. Soc. 221 (1976), no. 1, 199–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement